# SDR S2YA98015

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 066030620000
- Condition: Failed
- Location: Cockpit
- Part time: 66 hours
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

MKE/SBN - FLT 1166 - DURING CLIMB-OUT, FLIGHT CREW NOTICED THE PILOT'S ALTIMETER WAS FLAGGED AND ALTITUDE PRE-SELECT WAS ONLY SHOWING DASHES.  AFTER AN UNEVENTFUL LANDING IN MKE, MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 ALTIMETER INOPERATIVE AND A STATIC LINE GOING TO THE ALTIMETER TWISTED.  THE ALTIMETER AND STATIC LINE WERE REPLACED, PITOT STATIC AND OPERATIONAL CHECKS WERE PERFORMED.  (X)
